RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bikchentaev, Airat Midkhatovich

Statistics Math-Net.Ru
Total publications: 40
Scientific articles: 38
Presentations: 1

Number of views:
This page:3517
Abstract pages:8492
Full texts:1857
References:1671
Bikchentaev, Airat Midkhatovich
Associate professor
Doctor of physico-mathematical sciences (2012)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 28.04.1960
E-mail: ,
Keywords: quantum logics, fuzzy sets, von Neumann algebra, Hilbert space, trace, weight, projection, measurable operator, noncommutative integration, measure topology.
UDC: 517.98, 517.983, 517.986, 517.987

Subject:

Operator theory, noncommutative integration.

   
Main publications:
  • Amer. Math. Soc. Transl. Ser. 2, 1992.
  • Intern. J. Theor. Physics, V. 37(1998), no. 1, 571–576.
  • Dokl. RAN, Tom 393 (2003), no. 4, 444–447.
  • Matematicheskie zametki, T. 64 (1998), no. 2, 185–190; T. 75 (2004), no. 3, 342–349; T. 76 (2004), no. 3, 625–628; T. 79 (2006), no. 2, 311–315; T. 82 (2007), no. 5, 783–786.
  • Sibirskii matem. zhurn., 46 (2005), no. 1, 32–45.
  • Matematicheskii sbornik, 2008.
  • Tr. Matem. in-ta im. V. A. Steklova, T. 255 (2006), 41–54.

http://www.mathnet.ru/eng/person18192
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/230625

Publications in Math-Net.Ru
2019
1. A. M. Bikchentaev, “Ideal $F$-norms on $C^*$-algebras. II”, Izv. Vyssh. Uchebn. Zaved. Mat., 2019, 3,  90–96  mathnet
2. A. M. Bikchentaev, “Trace and Differences of Idempotents in $C^*$-Algebras”, Mat. Zametki, 105:5 (2019),  647–655  mathnet  elib; Math. Notes, 105:5 (2019), 641–648  isi  scopus
2018
3. A. M. Bikchentaev, “Trace and Commutators of Measurable Operators Affiliated to a von Neumann Algebra”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 151 (2018),  10–20  mathnet  mathscinet
4. A. M. Bikchentaev, S. A. Abed, “Paranormal elements in normed algebra”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 5,  13–19  mathnet; Russian Math. (Iz. VUZ), 62:5 (2018), 10–15  isi  scopus
5. A. M. Bikchentaev, “Ideal spaces of measurable operators affiliated to a semifinite von Neumann algebra”, Sibirsk. Mat. Zh., 59:2 (2018),  309–320  mathnet  elib; Siberian Math. J., 59:2 (2018), 243–251  isi  scopus
6. A. M. Bikchentaev, “Differences of idempotents in $C^*$-algebras and the quantum Hall effect”, TMF, 195:1 (2018),  75–80  mathnet  elib; Theoret. and Math. Phys., 195:1 (2018), 557–562  isi  scopus
7. A. M. Bikchentaev, “On an analog of the M. G. Krein theorem for measurable operators”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 160:2 (2018),  243–249  mathnet  isi
2017
8. A. M. Bikchentaev, “On the $\tau$-compactness of products of $\tau$-measurable operators adjoint to semi-finite von Neumann algebras”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 140 (2017),  78–87  mathnet  mathscinet
9. A. M. Bikchentaev, “Two classes of $\tau$-measurable operators affiliated with a von Neumann algebra”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 1,  86–91  mathnet; Russian Math. (Iz. VUZ), 61:1 (2017), 76–80  isi  scopus
10. A. M. Bikchentaev, “Differences of idempotents in $C^*$-algebras”, Sibirsk. Mat. Zh., 58:2 (2017),  243–250  mathnet  elib; Siberian Math. J., 58:2 (2017), 183–189  isi  elib  scopus
2016
11. A. M. Bikchentaev, “On operator monotone and operator convex functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, 5,  70–74  mathnet; Russian Math. (Iz. VUZ), 60:5 (2016), 61–65  isi  scopus
12. A. M. Bikchentaev, “On Idempotent $\tau$-Measurable Operators Affiliated to a von Neumann Algebra”, Mat. Zametki, 100:4 (2016),  492–503  mathnet  mathscinet  elib; Math. Notes, 100:4 (2016), 515–525  isi  scopus
13. A. M. Bikchentaev, “Inequality for a Trace on a Unital $C^*$-Algebra”, Mat. Zametki, 99:4 (2016),  483–488  mathnet  mathscinet  elib; Math. Notes, 99:4 (2016), 487–491  isi  scopus
14. A. M. Bikchentaev, “Convergence of integrable operators affiliated to a finite von Neumann algebra”, Tr. Mat. Inst. Steklova, 293 (2016),  73–82  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 293 (2016), 67–76  isi  scopus
2015
15. A. M. Bikchentaev, “Ideal $F$-norms on $C^*$-algebras”, Izv. Vyssh. Uchebn. Zaved. Mat., 2015, 5,  69–74  mathnet; Russian Math. (Iz. VUZ), 59:5 (2015), 58–63  scopus
16. A. M. Bikchentaev, “Concerning the Theory of $\tau$-Measurable Operators Affiliated to a Semifinite von Neumann Algebra”, Mat. Zametki, 98:3 (2015),  337–348  mathnet  mathscinet  elib; Math. Notes, 98:3 (2015), 382–391  isi  scopus
2014
17. A. M. Bikchentaev, “On Normal $\tau$-Measurable Operators Affiliated with Semifinite Von Neumann Algebras”, Mat. Zametki, 96:3 (2014),  350–360  mathnet  mathscinet  zmath  elib; Math. Notes, 96:3 (2014), 332–341  isi  elib  scopus
18. A. M. Bikchentaev, “On additivity of mappings on measurable functions”, Sibirsk. Mat. Zh., 55:1 (2014),  11–16  mathnet  mathscinet; Siberian Math. J., 55:1 (2014), 7–11  isi  scopus
2013
19. A. M. Bikchentaev, “The Haagerup problem on subadditive weights on $W^*$-algebras. II”, Izv. Vyssh. Uchebn. Zaved. Mat., 2013, 12,  72–76  mathnet; Russian Math. (Iz. VUZ), 57:12 (2013), 66–69  scopus
2012
20. A. M. Bikchentaev, “Block projection operators in normed solid spaces of measurable operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, 2,  86–91  mathnet  mathscinet; Russian Math. (Iz. VUZ), 56:2 (2012), 75–79  scopus
21. A. M. Bikchentaev, A. A. Sabirova, “Dominated convergence in measure on semifinite von Neumann algebras and arithmetic averages of measurable operators”, Sibirsk. Mat. Zh., 53:2 (2012),  258–270  mathnet  mathscinet; Siberian Math. J., 53:2 (2012), 207–216  isi  scopus
2011
22. A. M. Bikchentaev, “The Haagerup problem on subadditive weights on $W^*$-algebras”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, 10,  94–98  mathnet  mathscinet; Russian Math. (Iz. VUZ), 55:10 (2011), 82–85  scopus
23. A. M. Bikchentaev, “Commutation of Projections and Trace Characterization on von Neumann Algebras. II”, Mat. Zametki, 89:4 (2011),  483–494  mathnet  mathscinet; Math. Notes, 89:4 (2011), 461–471  isi  scopus
2010
24. A. M. Bikchentaev, “On a Lemma of Berezin”, Mat. Zametki, 87:5 (2010),  787–791  mathnet  mathscinet; Math. Notes, 87:5 (2010), 768–773  isi  scopus
25. A. M. Bikchentaev, “Commutativity of projections and characterization of traces on von Neumann algebras”, Sibirsk. Mat. Zh., 51:6 (2010),  1228–1236  mathnet  mathscinet  elib; Siberian Math. J., 51:6 (2010), 971–977  isi  scopus
2009
26. A. M. Bikchentaev, “Commutativity of projectors and trace characterization on von Neumann algebras. I”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, 12,  80–83  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 53:12 (2009), 68–71
2008
27. A. M. Bikchentaev, “On the representation of elements of a von Neumann algebra in the form of finite sums of products of projections. III. Commutators in $C^*$-algebras”, Mat. Sb., 199:4 (2008),  3–20  mathnet  mathscinet  zmath  elib; Sb. Math., 199:4 (2008), 477–493  isi  elib  scopus
2007
28. A. M. Bikchentaev, “Local Convergence in Measure on Semifinite von Neumann Algebras, II”, Mat. Zametki, 82:5 (2007),  783–786  mathnet  mathscinet  zmath  elib; Math. Notes, 82:5 (2007), 703–707  isi  scopus
2006
29. A. M. Bikchentaev, “Projection-Convex Combinations in $C^*$-Algebras and the Invariant Subspace Problem, I”, Mat. Zametki, 79:2 (2006),  311–315  mathnet  mathscinet  zmath  elib; Math. Notes, 79:2 (2006), 285–290  isi  scopus
30. A. M. Bikchentaev, “Local Convergence in Measure on Semifinite von Neumann Algebras”, Tr. Mat. Inst. Steklova, 255 (2006),  41–54  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 255 (2006), 35–48  scopus
2005
31. A. M. Bikchentaev, “On representation of elements of a Von Neumann algebra in the form of finite sums of products of projections”, Sibirsk. Mat. Zh., 46:1 (2005),  32–45  mathnet  mathscinet  zmath; Siberian Math. J., 46:1 (2005), 24–34  isi
2004
32. A. M. Bikchentaev, “The continuity of multiplication for two topologies associated with a Semifinite trace on von Neumann algebra”, Lobachevskii J. Math., 14 (2004),  17–24  mathnet  mathscinet  zmath
33. A. M. Bikchentaev, A. N. Sherstnev, “Projective Convex Combinations in $C^*$-Algebras with the Unitary Factorization Property”, Mat. Zametki, 76:4 (2004),  625–628  mathnet  mathscinet  zmath; Math. Notes, 76:4 (2004), 578–581  isi  scopus
34. A. M. Bikchentaev, “Minimality of Convergence in Measure Topologies on Finite von Neumann Algebras”, Mat. Zametki, 75:3 (2004),  342–349  mathnet  mathscinet  zmath; Math. Notes, 75:3 (2004), 315–321  isi
1998
35. A. M. Bikchentaev, “On a property of $L_p$ spaces on semifinite von Neumann algebras”, Mat. Zametki, 64:2 (1998),  185–190  mathnet  mathscinet  zmath; Math. Notes, 64:2 (1998), 159–163  isi
1992
36. A. M. Bikchentaev, “The triangle inequality for some spaces of measurable operators”, Konstr. Teor. Funkts. Funkts. Anal., 8 (1992),  23–32  mathnet  mathscinet  zmath
1987
37. A. M. Bikchentaev, “A connection between random and fuzzy metrics. II”, Konstr. Teor. Funkts. Funkts. Anal., 6 (1987),  58–61  mathnet  mathscinet  zmath
1985
38. A. M. Bikchentaev, “A connection between random and fuzzy metrics”, Konstr. Teor. Funkts. Funkts. Anal., 5 (1985),  3–15  mathnet  mathscinet  zmath

2018
39. L. A. Aksent'ev, A. I. Aptekarev, A. M. Bikchentaev, V. V. Goryainov, V. N. Dubinin, A. M. Elizarov, I. R. Kayumov, A. Laptev, S. R. Nasyrov, D. V. Prokhorov, A. G. Sergeev, V. D. Stepanov, “Farit Gabidinovich Avkhadiev (on his 70th birthday)”, Uspekhi Mat. Nauk, 73:1(439) (2018),  187–190  mathnet  mathscinet  elib; Russian Math. Surveys, 73:1 (2018), 181–185  isi
40. A. M. Bikchentaev, S. R. Nasyrov, E. A. Turilova, “Anatolij Nikolaevich Sherstnev (on 80th birthday anniversary)”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 160:3 (2018),  590–598  mathnet

Presentations in Math-Net.Ru
1. О $\tau$-измеримых операторах, присоединенных к полуконечной алгебре фон Неймана
A. M. Bikchentaev
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 29, 2015 17:05

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019